# SDR CALA2025080707442

- Difficulty date: August 6, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N76517
- Make and model: Boeing 737824
- Aircraft serial: 31628
- Aircraft time: 53,894 hours, 19,161 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 21FA407G
- Condition: Odor
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STINKY SOCK SMELL WHEN A/C PACKS WERE PUT ON ENGINE BLEED SOURCE . DEBRIEF CREW: DIRTY SOCK SMELL APPEARED AFTER BOTH ENGINE RUNNING WITH APU OFF.  ODOR WAS ONLY PRESENT AT IDLE SETTING AND CLEARD UP WHEN THROTTLES ADVANCED.  ODOR WAS NOT PRESENT DURING FLIGHT RETURNED SLIGHTLY AT 5K FEET FOR A FEW MINUTES AND DISPATED.  DID NOT NOTICE DURING TAXI IN. REPLACED BOTH RECIRCULATION FILTERS RAN PACKS WITH ENG RUNNING AMM 21-25-01-400-801.
